# SDR USAA950446

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Malfunctioned
- Location: Nr 1 System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT NR 1481 - EN ROUTE TO MCI, CAPTAIN RECEIVED A NR 1 SYSTEM LOW PRESSURE WARNING LIGHT.  THE CAPTAIN CONTINUED TO MCI BUT DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  (M)
